# SDR FDEA201210173636

- Difficulty date: October 17, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 31,422 hours, 15,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57110533206
- Condition: Cracked
- Location: Zone 500
- Part time: 31,422 hours, 15,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EO:6-5710-7-3305 D3 PT1, ELLIPSE HOLE WAS FOUND IN HOLE "X" AND CRACK   SIGNAL WAS FOUND IN HOLE "V" & HOLE "Y" OF FR47 REAR SPAR AND BOTTOM PANEL AT   JUNCTION WITH FUSELAGE REPAIR THE HOLES PER EA 6-5710-163141
